# SDR DALA1246711607

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 54,569 hours, 7,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, FOUND RIGHT EMERGENCY ESCAPE SQUIB TEST 1 WILL NOT TEST.  TROUBLESHOT PER FIM 25-65.  FOUND FAULTY BATTERY PACK.  DISARMED OFFWING ESCAPE SYS IAW B767-300 AMM 25-65.  REPLACED BATTERY CHARGER IAW AMM 25-65.  REARMED OFF-WING ESCAPE SYSIAW AMM 25-65.  OPS CHECK GOOD.
